# SDR AWXA0001019

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Condition: Malfunctioned
- Location: Aileron
- Part time: 27,085 hours, 27,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - ON CLIMB OUT AND CRUISE AIRCRAFT HAD LEFT WING DOWN 5 TO 7 DEGREES AND RUDDER TRIM 2.8 DEGREES RT. MOST NOTICABLE AT 250 KTS. AND ABOVE; AT 210 KTS. CONDITION LESS NOTICABLE AND AT 170 KTS. FLAP 2 RUDDER TRIM WAS NORMAL AND AIRCRAFT WAS STRAIGHT AND NORMAL. EXTENSIVE TROUBLE SHOOTING AND RIG CHECKS WERE PERFORMED; THE LEFT BLUE SYSTEM AILERON SERVO CONTROL WAS REPLACED AND A FLIGHT TEST PERFORMED SUCCESSFULLY
